MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mml#: (b)(4).
 
Event or Problem Description
The patient reported losing weight, and the implantable pulse generator (ipg) had become superficial and was causing discomfort at the ipg pocket site.There was no allegation of a device malfunction.The device is working as intended.There was no report of patient harm or injury.The patient requested an explant.The entire leads and ipg were successfully explanted without complications.Although requested, the leads and ipg were disposed of at the facility.No device evaluation could be performed.The leads and ipg device history records were reviewed.No relevant nonconformance's were identified.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25273587
Report Number3021520203-2026-00059
Device Sequence Number18433647
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151124062817260802
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient RaceWhite